A Generalization of Weighted Stepanov-Like Pseudo-Almost Automorphic Space

Authors

  • Mohamed Zitane Moulay Ismaïl University

Keywords:

weighted pseudo-almost automorphy, Lebesgue space with variable exponents, Stepanov-like pseudo-almost automorphy with variable exponents

Abstract

In this paper we introduce and study a new class of functions called weighted Stepanov-like pseudo-almost automorphic functions with variable exponents, which generalizes the class of weighted Stepanov-like pseudo-almost automorphic functions. Basic properties of these new spaces are established. The existence of weighted pseudo-almost automorphic solutions to some first-order differential equations with Sp,q(x)-pseudo-almost automorphic coefficients will also be studied.

Downloads

Download data is not yet available.

Author Biography

Mohamed Zitane, Moulay Ismaïl University

Moulay Ismaïl University,

Faculty of Sciences,

Department of Mathematics,

Research team: Algebra, Operator Theory and Applications (AOTA),

Meknes, Morocco.

Downloads

Published

15-03-2020

How to Cite

Zitane, M. (2020). A Generalization of Weighted Stepanov-Like Pseudo-Almost Automorphic Space. New Zealand Journal of Mathematics, 48, 121–128. Retrieved from https://www.nzjmath.org/index.php/NZJMATH/article/view/30

Issue

Section

Articles